Hello GailM. I am sorry this has hit you again but I am afraid it is the nature of the beast we call VM or MAV which I have had for 11+ years. At first it would last for three months completely flooring me and then it would go only to reappear months later bringing with it additional symptoms, as is the case with you. I was diagnosed 3 years ago and started on nortriptyline in December last year having struggled alone all that time. It is a permanent visiting beast now!
Now for the meds bit. I have SVTs, nortriptyline does not have any effect on them whatsoever and as an antidepressant would help with your depression. I have also had topiramate added this past week because I cannot tolerate a dose above 10mg of nortriptyline but that has helped me so my neurologist wants me to stay on that with the addition of topiramate, which also has no effect on the heart in a negative way. The dose at present is very small, 12.5mg, to be increased by 12.5mg increments a week until I am up to 50mg a day if I can tolerate that. I was informed that the beta blocker propranolol is contra indicated because of my SVTs as it is a beta blocker. Now I am not a doctor but I would either ask your pharmacist or your doctor if a beta blocker is ok in your case, you may be different from me in as much as the driver of your SVTs is different. Also read your leaflet because it will state contra indications on it. On a plus note there are a lot of people who have been helped by propranolol. It is all trial and error as there is no magic medicine that works for all of us sadly.
Are you also aware of the possibility of food triggers, namely caffeine, msg, chocolate, alcohol etc? Sorting them out helps some people more than others.
Dr Surenthian is said to be one of the best at treating MAV/VM so I am sure he has prescribed what he thinks is best for you but we have to help ourselves too as this disease is so complex.
I hope you feel better soon.